# SDR SIMA200812602

- Difficulty date: May 4, 2008
- Submitted: May 5, 2008
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 11,890 hours, 8,637 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3542 - CREW REPORTED THAT IN FLIGHT THAT THE FO’S FORWARD WINDOW SPIDER WEBBED.  CREW ELECTED TO DIVERT TO XNA.
